Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

109 Publications


2003 | Journal Article | IST-REx-ID: 166 | OA
Browning, Timothy D., and M. Swarbick Jones. “Counting Rational Points on Del Pezzo Surfaces of Degree 5.” Proceedings of the Bonn Session in Analytic Number Theory and Diophantine Equations, vol. 360, Mathematisches Institut der Universität Bonn, 2003.
View | Download None (ext.) | arXiv
 

2003 | Journal Article | IST-REx-ID: 1959
Holt, Peter, et al. “The Location of NuoL and NuoM Subunits in the Membrane Domain of the Escherichia Coli Complex I: Implications for the Mechanism of Proton Pumping.” Journal of Biological Chemistry, vol. 278, no. 44, American Society for Biochemistry and Molecular Biology, 2003, pp. 43114–20, doi:10.1074/jbc.M308247200.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 1960
Sazanov, Leonid A., et al. “A Role for Native Lipids in the Stabilization and Two Dimensional Crystallization of the Escherichia Coli NADH Ubiquinone Oxidoreductase (Complex I).” Journal of Biological Chemistry, vol. 278, no. 21, American Society for Biochemistry and Molecular Biology, 2003, pp. 19483–91, doi:10.1074/jbc.M208959200.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Browning, Timothy D. “Counting Rational Points on Cubic and Quartic Surfaces.” Acta Arithmetica, vol. 108, no. 3, Instytut Matematyczny, 2003, pp. 275–95, doi:10.4064/aa108-3-7.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
Browning, Timothy D. “A Note on the Distribution of Rational Points on Threefolds.” Quarterly Journal of Mathematics, vol. 54, no. 1, Unknown, 2003, pp. 33–39, doi:10.1093/qjmath/54.1.33.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Browning, Timothy D. “Sums of Four Biquadrates.” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 134, no. 3, Cambridge University Press, 2003, pp. 385–95, doi:10.1017/S0305004102006382.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Browning, Timothy D. “Counting Rational Points on Diagonal Quadratic Surfaces.” Quarterly Journal of Mathematics, vol. 54, no. 1, Oxford University Press, 2003, pp. 11–31, doi:10.1093/qjmath/54.1.11.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
Lieb, Élliott, and Robert Seiringer. Bose-Einstein Condensation of Dilute Gases in Traps . Edited by Yulia Karpeshina et al., vol. 327, American Mathematical Society, 2003, pp. 239–50, doi:10.1090/conm/327/05818.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
Seiringer, Robert. “Ground State Asymptotics of a Dilute, Rotating Gas.” Journal of Physics A: Mathematical and Theoretical, vol. 36, no. 37, IOP Publishing Ltd., 2003, pp. 9755–78, doi:10.1088/0305-4470/36/37/312.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
Lieb, Élliott, et al. “Poincaré Inequalities in Punctured Domains.” Annals of Mathematics, vol. 158, no. 3, Princeton University Press, 2003, pp. 1067–80, doi:10.4007/annals.2003.158.1067 .
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2003

Search

Filter Publications